# SDR DALA2021111106951

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2011807) DURING INSPECTION FOUND CRACK LOWER SKIN AT RH HORIZONTAL STABILIZER STAB STA 101. CRACK ON LOWER SKIN AT RH HORIZONTAL STABILIZER STAB STA 101. APPROX. VHS. WAS REPAIRED PER B737-800 SRM 55-10-01-2R. REPAIR 11.
